eCite Digital Repository

Clenshaw-Curtis and Gauss-Legendre quadrature for certain boundary element integrals

Citation

Elliott, D and Johnston, BM and Johnston, PR, Clenshaw-Curtis and Gauss-Legendre quadrature for certain boundary element integrals, SIAM Journal on Scientific Computing, 31, (1) pp. 510-530. ISSN 1064-8275 (2008) [Refereed Article]


Preview
PDF
Restricted - Request a copy
333Kb
  

Copyright Statement

Copyright © 2008, Society for Industrial and Applied Mathematics

Official URL: http://www.siam.org/journals/sisc.php

DOI: doi:10.1137/07070200X

Abstract

Following a recent article by Trefethen [SIAM Review, 50 (2008), pp. 67–87], the use of Clenshaw–Curtis quadrature rather than Gauss–Legendre quadrature for nearly singular integrals which arise in the boundary element method has been investigated. When these quadrature rules are used in association with the sinh-transformation, the authors have concluded, after considering asymptotic estimates of the truncation errors for certain proto-type functions arising in this context, that Gauss–Legendre quadrature should continue to be the preferred quadrature rule.

Item Details

Item Type:Refereed Article
Keywords:Clenshaw-Curtis quadrature, Gauss-Legendre quadrature, boundary element integrals
Research Division:Mathematical Sciences
Research Group:Numerical and Computational Mathematics
Research Field:Numerical Analysis
Objective Division:Expanding Knowledge
Objective Group:Expanding Knowledge
Objective Field:Expanding Knowledge in the Mathematical Sciences
Author:Elliott, D (Professor David Elliott)
ID Code:55967
Year Published:2008
Web of Science® Times Cited:3
Deposited By:Mathematics
Deposited On:2009-03-17
Last Modified:2015-01-27
Downloads:4 View Download Statistics

Repository Staff Only: item control page